Volume 26, Issue 5
The Second-Order Optimality Conditions for Variable Programming

Yanping Wang & Chuanlong Wang

DOI:

J. Comp. Math., 26 (2008), pp. 756-766

Published online: 2008-10

Preview Full PDF 36 1036
Export citation
  • Abstract

We study in this paper the continuity of the objective function for variable programming. In particular, we study the second-order optimality conditions for unconstrained and constrained variable programming. Some new second-order sufficient and necessary conditions are obtained.

  • Keywords

Second-order optimality condition Unconstrained Constrained Variable programming

  • AMS Subject Headings

90C30.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-26-756, author = {}, title = {The Second-Order Optimality Conditions for Variable Programming}, journal = {Journal of Computational Mathematics}, year = {2008}, volume = {26}, number = {5}, pages = {756--766}, abstract = { We study in this paper the continuity of the objective function for variable programming. In particular, we study the second-order optimality conditions for unconstrained and constrained variable programming. Some new second-order sufficient and necessary conditions are obtained.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8657.html} }
TY - JOUR T1 - The Second-Order Optimality Conditions for Variable Programming JO - Journal of Computational Mathematics VL - 5 SP - 756 EP - 766 PY - 2008 DA - 2008/10 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8657.html KW - Second-order optimality condition KW - Unconstrained KW - Constrained KW - Variable programming AB - We study in this paper the continuity of the objective function for variable programming. In particular, we study the second-order optimality conditions for unconstrained and constrained variable programming. Some new second-order sufficient and necessary conditions are obtained.
Yanping Wang & Chuanlong Wang. (1970). The Second-Order Optimality Conditions for Variable Programming. Journal of Computational Mathematics. 26 (5). 756-766. doi:
Copy to clipboard
The citation has been copied to your clipboard